# SDR DALA2020030901721

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1517461) CORROSION ON FLOOR STRINGERS (7EAS) STA 1330 RBL 16.10, 10.45, 7.45, 2.90 AND LBL 7.55, 10.45, 16.10 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIR DUE TO CORROSION LEVEL 2 PER B757-200 SRM 53-00-53-2R-1 REPAIR 1.
